# SDR CA040601005

- Difficulty date: May 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 12,479 hours
- Engine: Pwa JT8D219
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM YYZ,  THE PRIMARY STAB TRIM CB POPPED OUT.  AIRCRAFT LANDED BACK TO YYZ.  MAINTENANCE FOUND THE PRIMARY TRIM ACTUATOR IN FAULT. ACTUATOR WAS REPLACED AND AIRCRAFT DISPATCHED SERVICEABLE.
